| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/3/2022, it was reported by a sales representative via email that the quadpro from an ar-1288qis-100 quadlink implant system, thinned out the graft out proximally.What started as a 10mm graft, ended as an 8mm on the proximal end.This was discovered during a procedure on (b)(6) 2022.Additional information requested.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to incorrect technique.